# SDR DALA2022091406087

- Difficulty date: September 13, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 53,949 hours, 36,923 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PACK HEALTH CHECK AMT WENT TO AFT (DISARMED) DOOR TO WORK CARDS FOR HEALTH CHECK. AMT LOOKED DOWN CAT WALK AND NOTICED TAIL CONE SLIDE BUSSEL OPENED AND TAIL CONE SLIDE HALF WAY OPENED BUT NOT BLOWN. THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. MAINTENANCE REPLACED THE TAIL CONE ESCAPE SLIDE PER B717 WORKCARD #2561-9006. (LP #2406635)
